| Catalog Number |
03L81-33 |
| Medical Device Problem Code |
High Test Results (2457)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/27/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.All available patient information has been included.No additional patient details are available.
Event or Problem Description
The customer observed falsely elevated creatinine results for a 5-year-old kidney transplant patient.The following results were provided: on (b)(6) 2025, sid (b)(6), initial creatinine result was 9.04 mg/dl, repeated 0.52 and 0.56 mg/dl (creatinine normal range 0.57-1.11 mg/dl).Specimen integrity: sample seemed viscous.The customer stated the patient was sent to er due to discrepant creatinine and the redraw in the er was normal.There was no known treatment given in the er.Redraw sid (b)(6), (b)(6) 2025 creatinine result 0.61 mg/dl.No impact to patient management was reported.
Event or Problem Description
Additional Manufacturer Narrative
The complaint investigation included a review of data and information provided by the customer, search for similar complaints, ticket trending review, labeling review, and device history record review.Return testing was not completed as returns were not available.Data and information provided by the customer were reviewed and support the complaint issue without indication for any additional issue.The ticket search by lot indicates that the reagent lot performs as expected for this product.The ticket trending review did not identify an increase in complaint activity.Device history review did not identify any non-conformances or deviations with the complaint lot.Labeling was reviewed and sufficiently addresses the customer¿s issue.Based on the investigation, no systemic issue or deficiency of the creatinine reagent lot 74942un24 was identified.